# SDR EISA20000118

- Difficulty date: August 9, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- Aircraft time: 75,274 hours, 54,166 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Airstair
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CHORD CRACKED RT SIDE OF VENTRAL STAIRS AT FWD AIRSTAIR SUPPORT FITTING STA 1263.  REMOVED DAMAGED SECTION OF VENTRICAL WEB, HORIZONTAL WEB, CHORD REPLACED WITH NEW FROM MOD KIT 65C27136-12 PER BAC 65C27136.
